On the Betti numbers of perfect ideals
Compositio Mathematica, Tome 91 (1994) no. 3, p. 305-319
@article{CM_1994__91_3_305_0,
     author = {Valla, Giuseppe},
     title = {On the Betti numbers of perfect ideals},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {91},
     number = {3},
     year = {1994},
     pages = {305-319},
     zbl = {0815.14033},
     mrnumber = {1273653},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__91_3_305_0}
}
Valla, G. On the Betti numbers of perfect ideals. Compositio Mathematica, Tome 91 (1994) no. 3, pp. 305-319. http://www.numdam.org/item/CM_1994__91_3_305_0/

[B] Bigatti, A.M.: Upper bounds for the Betti numbers of a given Hilbert function (1992). To appear. | MR 1218500 | Zbl 0817.13007

[EGV] Elias, J., Geramita, A.V., Valla, G.: On the Cohen-Macaulay type of perfect ideals (1992), preprint.

[EK] Eliahou, S., Kervaire, M.: Minimal resolution of some monomial ideal. J. Algebra 129(1) (1990) 1-25. | MR 1037391 | Zbl 0701.13006

[EI] Elias, J., Iarrobino, A.: Extremal Gorenstein algebras of codimension three; the Hilbert function of a Cohen-Macaulay local algebra. J. Algebra 110 (1987) 344-356. | MR 910388 | Zbl 0628.13016

[ERV] Elias, J., Robbiano, L., Valla, G.: Number of generators of ideals. Nagoya Math. J. 123 (1991) 39-76. | MR 1126182 | Zbl 0714.13016

[GGR] Geramita, A.V., Gregory, D., Roberts, L.: Monomial ideals and points in projective space. J. Pure and Applied Alg. 40 (1986) 33-62. | MR 825180 | Zbl 0586.13015

[HRV] Herzog, J., Rossi, M.E., Valla, G.: On the depth of the symmetric algebra. Trans. Amer. Math. Soc. 296(2) (1986) 577-606. | MR 846598 | Zbl 0604.13008

[H] Hulett, H.A.: Maximum Betti numbers of homogeneous ideals with a given Hilbert function (1992). To appear. | MR 1218501 | Zbl 0817.13006

[M] Macaulay, F.S.: Some property of enumeration in the theory of modular systems. Proc. London Math. Soc. 26 (1927) 531-555. | JFM 53.0104.01

[S] Stanley, R.P.: Hilbert functions of graded algebras. Adv. Math. 28 (1978) 57-83. | MR 485835 | Zbl 0384.13012